Abstract: There is a growing body of case reports of catatonic symptoms after organ transplantations. A considerable number of these cases might be attributed to neurotoxicity induced by immunosuppressive medications. However, the etiology of other cases remains unclear

Read >

Abstract: Although there have been reported fatalities associated with clozapine-induced bowel infarction, in all of these cases, the patients had taken clozapine for months to years.We present here the case of a 47-year-old single man who died suddenly due to bowel infarction and sepsis 1 week after taking clozapine.

Read >

Abstract: Although there have been reported fatalities associated with clozapine-induced bowel infarction, in all of these cases, the patients had taken clozapine for months to years.We present here the case of a 47-year-old single man who died suddenly due to bowel infarction and sepsis 1 week after taking clozapine.

Read >